Format

Send to

Choose Destination
J Clin Neurosci. 2008 Jun;15(6):714-6. doi: 10.1016/j.jocn.2007.02.092. Epub 2008 Apr 18.

Venous and arterial thrombo-embolic complications of hormonal treatment in a male-to-female transgender patient.

Author information

1
Department of Neurology, Cork University Hospital, Wilton, Cork, Ireland. megager@yahoo.com

Abstract

We present a male-to-female (MTF) transgender patient admitted with a pulmonary embolism. The patient had been treated with high-dose oestrogens since the age of 16. Following a prolonged period of hypotension, our patient sustained cerebral border zone infarcts. There was evidence of bilateral carotid stenosis on Doppler ultrasound. We discuss the treatment and vascular complications of gender dysphoria.

PMID:
18395453
DOI:
10.1016/j.jocn.2007.02.092
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center